# SDR SWIA2021082060566

- Difficulty date: June 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Weak
- Location: Bs 280-295 S3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM SB NO. 670BA-53-040 REV C 09/20/2012. FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR     (C-CHECK RO 8/18/2021)    PERFORMED SB NO. 670BA-53-040 REV C 09/20/2012. FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR. COMPLIED WITH TASK CARD 51-900-1002-SKY. / SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION OF  / LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A, INCORPORATED.  / SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED.
